Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 592513, 12 pages
http://dx.doi.org/10.1155/2014/592513
Research Article

Positive Periodic Solution for the Generalized Neutral Differential Equation with Multiple Delays and Impulse

1Department of Mathematics, National University of Defense Technology, Changsha 410073, China
2Department of Mathematics, Hengyang Normal University, Hengyang 421008, China

Received 29 June 2013; Revised 8 November 2013; Accepted 11 November 2013; Published 27 February 2014

Academic Editor: Chein-Shan Liu

Copyright © 2014 Zhenguo Luo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Zhenguo Luo, Liping Luo, Liu Yang, and Yunhui Zeng, “Global Positive Periodic Solutions for Periodic Two-Species Competitive Systems with Multiple Delays and Impulses,” Abstract and Applied Analysis, vol. 2014, pp. 1–23, 2014. View at Publisher · View at Google Scholar
  • Zhenguo Luo, “Multiple Positive Periodic Solutions for Functional Differential Equations with Impulses and a Parameter,” Abstract and Applied Analysis, vol. 2014, pp. 1–13, 2014. View at Publisher · View at Google Scholar
  • Qiong Meng, and Jurang Yan, “Existence and n-multiplicity of positive periodic solutions for impulsive functional differential equations with two parameters,” Boundary Value Problems, 2015. View at Publisher · View at Google Scholar
  • Fanchao Kong, and Shiping Lu, “Existence of positive periodic solutions of fourth-order singular p-Laplacian neutral functional differential equations,” Filomat, vol. 31, no. 18, pp. 5855–5868, 2017. View at Publisher · View at Google Scholar